Camila - I started the pill 3 days after my period. I had sex on the 4th day of taking the pill. We?
- 12 Dec 2015 by Katecita
- camila, bipolar disorder, headache, birth control, gerd, sex, period, condom, pill
... realized at the end the condom broke.
I have been moody and having a lot of heartburn. Today 4 days away from starting my period and woke up with a headache and feeling nauseous. Could I be pregnant? Or is it the effects of the pill? When I am about to get my period I go to the bathroom a lot to do #2 and is mostly diarrhea like. I have been constipated. Please any advice?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 1 answer
Posted 28 May 2014 • 1 answer
Posted 7 Apr 2015 • 2 answers
Posted 15 Jan 2016 • 0 answers
Posted 3 Sep 2016 • 0 answers